, Volume 64, Issue 7, pp 1064-1077
Date: 27 Nov 2012

On the Dirichlet problem for the Beltrami equations in finitely connected domains

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

We establish a series of criteria for the existence of regular solutions of the Dirichlet problem for degenerate Beltrami equations in arbitrary Jordan domains. We also formulate the corresponding criteria for the existence of pseudoregular and multivalued solutions of the Dirichlet problem in the case of finitely connected domains.

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, No. 7, pp. 932–944, July, 2012.